# SDR MWEA97457

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 5922B
- Condition: Dirty
- Location: Aft Galley
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, AFT GAL CNTR OVEN BEGAN SMOKING DUE TO FOOD SPILL.  MAINT CLEANED OVEN
